in

Children Get ‘Werewolf Syndrome’ After Taking Dodgy Medicine

Some 16 children have developed ‘werewolf syndrome’ after being handed contaminated medication in the Costa Del Sol, Spain.

The kids were diagnosed with the condition after taking dodgy omeprazole, a medicine to help people with acid reflux.

The batches consumed by the children were mixed with minoxidil, a drug which promotes hair growth in alopecia patients.

Spanish health bosses have now reportedly withdrawn the contaminated products from circulation.

It is believed Malaga-based pharmaceutical firm Farma-Quimica Sur SL bought the dodgy drugs from India, The Sun reports.

The issue is limited to omeprazole formula for children and does not affect the drug’s tablet form, Spanish authorities claim.

The sudden hair growth caused by the contaminated batches stops when children stop taking the drug, according to El Pais.

Loading...

Health bosses believe up to 30 pharmacies and over 50 batches of omeprazole could have been affected by the contamination.

Lalit’s family have unsuccessfully tried to find a cure for his condition.

Hypertrichosis is a common side effect of minoxidil and causes excessive hair growth all over the body.

Some people are born with the condition and suffer horrifying abuse as a result of it.

One patient, Lalit Patidar, 13, from India, told how cruel bullies threw stones at him and called him ‘monkey’.

Lalit often has bad days when due to his excess hair, he faces difficulty in breathing and sight.

He regularly gets jeered and stared at while in public, especially when outside of his native village.

Loading...

Written by How Africa

Leave a Reply

Your email address will not be published. Required fields are marked *

CAPTCHA


This site uses Akismet to reduce spam. Learn how your comment data is processed.

Immigrants: Children of U.S Soldiers Lose Automatic Citizenship

Canada Wants to Welcome More than 1 Million New Immigrants in the Next 3 Years